# SDR DALA1157140187

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 72,289 hours, 10,674 cycles
- Engine time: 18,508 hours, 24,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T1929U9
- Condition: Cracked
- Location: Fuselage
- Part time: 18,508 hours, 24,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT STA 955 WING REAR SPAR B/H FAIL SAFE STRAP AND "T" FTG 1 EACH FASTENER HOLE CRACKED.
